# SDR IXXA202400731003

- Difficulty date: July 31, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 102,008 hours, 33,028 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: 112T225611
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E VERTICAL SPAR STIFFENER CRACKED AT TOP SIDE THROUGH FASTENER AT LES 686 JUST O/B OF FUELING PANEL
